Publications
[2013-10] On the topological semigroup of equational classes of finite functions under composition .Edit
Equations for pseudovarieties. In: Formal properties of finite automata and applications (Ramatuelle, 1988). Vol 386. Springer, Berlin; 1989. 1. p. 148-164p. (Lecture Notes in Comput. Sci.; vol 386).Edit
Complete reducibility of pseudovarieties. In: Semigroups and formal languages. World Sci. Publ., Hackensack, NJ; 2007. 9. p. 9-25p. Edit
Minimal nonpermutative pseudovarieties of semigroups. III. Algebra Universalis. 1985;21:256-279.Edit
Some algorithmic problems for pseudovarieties. Publ. Math. Debrecen. 1999;54:531-552.Edit
Hunter’s Lemma for Forest Algebras. In: The International Conference on 46th Annual Iranian Mathematics. Iran, Yazd. 1. p. 1307-1310p. Edit
On Pseudovarieties of Forest Algebras. International Journal of Foundations of Computer Science.Edit
A new approach to the Pontryagin maximum principle for nonlinear fractional optimal control problems. Mathematical Methods in the Applied Sciences. 2016;39(13):3640-3649.Edit
Delivery of pharmaceutics to bone: nanotechnologies, high-throughput processing and in silico mathematical models. EUROPEAN CELLS & MATERIALS. 2016;30:355-381.Edit
A local but not global attractor for a $\Bbb Z_n$-symmetric map. J. Singul.. 2012;6:1-14.
[2012-12] Global Dynamics for Symmetric Planar Maps .
[2016-12] Global Saddles for Planar Maps .
A local but not global attractor for a Z_n-symmetric map. J. Singul.. 2012;6:1-14.
Global dynamics for symmetric planar maps. Discrete Contin. Dyn. Syst.. 2013;33:2241-2251.
Global saddles for planar maps. Journal of Dynamics and Differential Equations. In Press.
The discrete Markus-Yamabe problem for symmetric planar polynomial maps. Indag. Math. (N.S.). 2012;23:603-608.
Discrete Symmetric Planar Dynamics. Vol Dynamics, Games and Science. CIM Series in Mathematical Sciences ed. Springer-Verlag 2015.
τ-complemented and τ-supplemented modules. Algebra Discrete Math.. 2006:1-16.Edit
Application of eigensolvers in quadratic eigenvalue problems for brake systems analysis. Vol 8584 LNCS Portugal, Guimaraes: Springer International Publishing 2014.
Recurrence statistics for the space of interval exchange maps and the Teichmüller flow on the space of translation surfaces. Ann. Inst. Henri Poincaré Probab. Stat.. 2017;53:1371-1401.Edit
Polynomial loss of memory for maps of the interval with a neutral fixed point. Discrete Contin. Dyn. Syst.. 2015;35:793-806.Edit